# SDR REXA2012040800470

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 22,465 hours, 20,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT OVERWING LIGHT INOPERATIVE.    REMOVED AND REPLACED OVERWING EXIT LIGHT IAW AMM 33-51-21.
